RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2008, Volume 14, Issue 4, Pages 65–74 (Mi fpm1125)  

Prime graded modules

I. N. Balaba

Tula State Pedagogical University

Abstract: In this paper, properties of prime and strongly prime graded modules are studied. The class of strongly prime graded modules that determines a graded strongly prime radical is described.

Full text: PDF file (131 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2009, 163:5, 487–492

Bibliographic databases:

UDC: 512.55

Citation: I. N. Balaba, “Prime graded modules”, Fundam. Prikl. Mat., 14:4 (2008), 65–74; J. Math. Sci., 163:5 (2009), 487–492

Citation in format AMSBIB
\Bibitem{Bal08}
\by I.~N.~Balaba
\paper Prime graded modules
\jour Fundam. Prikl. Mat.
\yr 2008
\vol 14
\issue 4
\pages 65--74
\mathnet{http://mi.mathnet.ru/fpm1125}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2482033}
\transl
\jour J. Math. Sci.
\yr 2009
\vol 163
\issue 5
\pages 487--492
\crossref{https://doi.org/10.1007/s10958-009-9686-6}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70649103790}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1125
  • http://mi.mathnet.ru/eng/fpm/v14/i4/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:165
    Full text:65
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020